# SDR A6WA201643510

- Difficulty date: January 28, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 34,905 hours, 32,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R3117127
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CLIP IS CRACKED ON THE OTBD SIDE OF LBL 9 AT FS 484, IN CABIN BELOW FLOOR.  INSTALLED NEW ANGLE CLIP AT LBL 9 & FS 484 IAW SRM 51-42-06 & 51-42-21.
